# SDR SWIA200921030

- Difficulty date: February 17, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 14,951 hours, 12,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6356 - CEILING LEVEL EMERGENCY FLOODLIGHT, SECOND AFT, INOP.  RELAMPED.
